- 08-21-2011, 12:36 PM
Help with low libido/ED
I am new to the forum and wanted to see what peoples opinion on this problem is. I am a 47 year old male who is undergoing extreme loss of libido, no sexual desire and inability to get erections. I used to take a dose of Cialis once a week and that used to work but now nothing is working.
The last time I tested myself my levels were as follows:
Testosterone 3.00 NG/ML (range 0.10 - 13.00 NG/ML)
LH 0.64 mIU/ML (range 1.1 - 7.0 IU/ML)
FSH 0.74 mIU/ML (range 0 - 319 mIU/ML)
What do you guys think? Those levels are pretty bad. I would like to know what you guys would recommend. I was thinking of giving clomid and chance but I've read that though clomids raises testo levels it does not help with libido and ED. Any suggestions or recommendation will be appreciated.
- 08-21-2011, 12:45 PM
I think its normal. There is an ebb and flow, taking anything like ed drugs or anything hormonal can make it worse. Regular weight lifting is the best idea with basic supplementation, letting ya get back to normal, might try pure Resveratrol and tocotrienols, its a mild supplement.
- 08-21-2011, 12:55 PM
Thanks for the reply. Are you sure those levels are normal? I would have thought that LH and FSH are very low and even though testosterone is within normal levels, it is on the lower side of normal.
08-21-2011, 01:01 PM
08-21-2011, 01:05 PM
If your Doctor looked at those levels and didnt prescribe anything or make comment, I wouldnt worry about it. Toco 8 and Resveratrol are your best bets at moderate doses, regular weight training. Using ed drugs and hormones will just goof up your HPTA. It takes time, accept yer getting older, , Sensible regular exercise is the best hormonal regulator.
08-21-2011, 01:11 PM
- 5'11" 210 lbs.
- Join Date
- Dec 2010
- Rep Power
- Lv. Percent
08-21-2011, 01:16 PM
08-21-2011, 01:32 PM
Matrix thanks for the very thorough reply. It is true I forgot to offer more information. I did get head trauma but that was in 1984. The results from an MRI I did last year says as follows: "There is an area of chronic infarct/encephalomalacia in the right frontal parietal opercular region. There is no evidence of acute infarct on difusion imaging".
I have not done pro hormone or anabolic steroid. When I first started having these problems an urologist saw my test results and he prescribed HCG for a couple of months. That was in 2005. The treatment really worked for a while but when I stopped it things were back to where I am now. the doctor told me I had done too much HCG. I misunderstood the instructions and was getting 4000 units 2 times a week for about 2 months. Anyway I must emphasize that my hormonal levels when I started the HCG treatment are about the sames as the ones I posted above.
I did some thyroid test and it came back normal and supposedly my pituitary gland is also normal. Also I go to the gym 4 times a week doing aerobics and weight training. Do you think that now I could try the HCG again and do it with lower doses like DR Shippen's protocol describes?
08-21-2011, 01:39 PM
08-21-2011, 02:19 PM
08-21-2011, 02:24 PM
08-21-2011, 03:47 PM
His LH and FSH are extremely low. I would like to know what his thyroid output and e2 levels look like.
08-21-2011, 04:12 PM
08-21-2011, 04:43 PM
08-21-2011, 05:01 PM
08-21-2011, 05:04 PM
09-04-2011, 11:33 AM
I think your levels are too low. I'm 42 and my levels are low also (302 ng/dL, free 7.55 ng/dL). I also have the same severely low libido. I just went to an Endo and he suggested to start lifting weights (something I stopped doing a year or so ago because of the low energy levels and declining muscle strength). He indicated that it might be a chicken and egg thing. Meaning, my libido and muscle strength have declined because I stopped lifting weights. He also suggested doing squats and bicycling. He said the bicycle seat causes testosterone levels to increase because of the physical action against the testicles. Sounds weird but, I told him I would give it a try for 6 months. He also cautioned me about starting TRT because 42 was young and that once I started I may have to take this the rest of my life. That concerned me at first but, whats the difference between starting it now and 10 years from now? Either way, I'll have to take it from then on out. However, I'd rather not have to wait the 10 years before my libido comes back.
09-04-2011, 11:44 AM
DragonRider is a fictional character and does not promote the use of anabolic steroids without a doctor's prescription. The information I share is my opinion based upon my personal experiences only and should not be construed as medical advice.
Similar Forum Threads
- By maddog28 in forum Female FitnessReplies: 51Last Post: 08-18-2011, 08:46 AM
- By Xpballer in forum SupplementsReplies: 16Last Post: 07-04-2011, 10:56 AM
- By Predaking in forum SupplementsReplies: 5Last Post: 04-17-2008, 10:51 PM
- By corndog in forum SupplementsReplies: 4Last Post: 01-17-2008, 08:48 PM